- May 7, 2015 at 8:21 am #171232
Ciddy_BoiParticipantTopics: 2Replies: 0
I decided to post again, because I’ve come to another good and unique discovery since starting my candida diet a few weeks ago. I’ve actually come to a halt with the diet at the moment because I just started taking an antidepressant so I want to get started on the right foot with that so I don’t have tons of crazy side-effects. If anyone has taken an SSRI and done candida diet feel free to mention how that experience went for you, if positive at all, even though that’s not why I posted this topic for today.
The reason for me posting today is because I was thinking about how since I started sticking w/ diet a lot more this time around, I consistently was having die off reaction. I obviously took this to be a good thing. However, I started getting the feelings of resentment towards friends, as if I didn’t think they were good friends anymore, and getting mad/pissy at people I believe, almost having like a large chip on my shoulder from how the die off was making me feel. It was making me feeling kind of emotional, but towards my peers, other humans, not just being emotional as in over reacting.
From there, my perception on life started changing. I started viewing things very black and white almost is the best way I can describe it, like life started feeling kind of sad. I felt like more candida were dying, but I didn’t like the way I was viewing the world, and I didn’t know that candida die off had anything to do with your entire perception on life/your thinking patterns and whatnot. I started viewing the world very negatively and not in a pleasant, fun way at all, and it was making me sad and worried because I didn’t know why this was happening. Can anyone else relate to this type of experience? I really would love feedback, as this is a very interesting/deep topic for me, almost beyond just the diet itself topic. I feel maybe there is more to this Candida diet than I realize.
I was researching a few days ago different articles that were saying this diet is like a spiritual journey and things of that nature, and I am just worried that I am forever going to view the world in this new way now, which is not appealing to me at all. I want to feel almost that ignorant sense in the world, where I don’t know what’s going to happen next and I have to create my own reality, not like a bleak, bored and sad by everything that happens in life type feeling. I’m hoping this change in perception is just the die off itself, and that when I’m better I won’t be thinking like this or anything anymore. If anyone just has any tips for embracing these unwanted internal changes than that would be awesome too!
I know a very deep topic, but I’m sure if I’m experiencing this than SOMEBODY else has had to of experienced this type of things as well! Thanks for reading, and God bless!!May 7, 2015 at 10:42 am #171234
rasterParticipantTopics: 104Replies: 6838
Did you have a detox plan when you started to kill the yeast? If not, then you likely felt bad because the candida toxins were too hard on your liver. When you have liver symptoms, you basically become very irritable, irrational, and can become a jerk. I don’t think you should turn to anti-depressants to address this problem, I think you should consult a professional about the best way to get better and get on a plan that is best for your. Most people have a variety of symptoms that are not typical and this is because we are all unique and have different symptoms, cofactors, etc. As an alternative, I would consider sweating out the toxins via a steam room, sauna, hot tub, Jacuzzi, etc. and this can make you feel quite good. Or try out acupuncture which will help rebalance the body.
As far as my experience with anti-depressants, once you get on them its very hard to get off of them. I wish I never took this sleeping(anti depressant) medication years ago when I started to smoke cigs, which caused me to not sleep as well as abusing caffeine. I have been on this anti-depressant for 15 years now and I cannot get off of it because I am very much attached to it and my body has become reliant on this drug. When you do go off of it, you get all sorts of bad symptoms and its very hard on your body to adjust once its used to it. I would look for alternatives with a alternative doctor such as supplementing with b-vitamins or methylation supplements, your body likely is lacking something that a drug cannot replace. These drugs do alter who you are and you will become more zombie like and non-chalant. Your emotions will become more numb and it will prevent you from detoxing properly. I also would examine the 50+ side effects that might be associated with this drug, because eventually you should experience most of them. For me, one of the side effects is hair loss and I have become quite bald at a rather young age. I also am constantly thirsty and can never get my bodily pH correct because this drug impairs my kidneys. Sorry for my rant but I would reconsider your view on health and a pill is not going to solve your problems most likely.
-rasterMay 8, 2015 at 1:36 am #171242
kiwi22ParticipantTopics: 0Replies: 2
I’m unsure if these sensations started after or before you started taking SSRI’s. But I assure you that you’d be able to find thousands of stories where people tell you that they started feeling resentment towards friends, getting mad/pissy at people, emotional, getting bad dreams, fatigue, depression, anxiety from SSRI’s. That’s very common. Sometimes those symptoms pass and sometimes they will stay. Doctors are so negligent when it comes to informing their patients about side-effects.
The topic ‘Can C. overgrowth change perception on life or is that just lots of die off?’ is closed to new replies.